advertisement
Question
Posted by: Nadia | 2010-12-03

Prolonged period

Hi, I''ve had a baby 8mnths ago, and since then ive been on the 3mnth injection. problem is, i get my period at long intervals (about 2weeks straight) or sometimes even twice a month.
Would my period go back to normality if i switch from the injection to the pill?
Is there anything i can take to stop my period?
HELP!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It does sound like this may be related to the injection. See your doctor to help you choose the correct Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-12-06

It does sound like this may be related to the injection. See your doctor to help you choose the correct Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement